# SDR ASAA2023101245667

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,171 hours, 1,789 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT. GROUNDED - YES. WHCU SHOWS #2 SENSOR FAULT, PRELIMINARY RESISTANCE CKS SHOWED NORMAL FOR BOTH SENSOR HOWEVER AFTER HEAT APPLIED TO WINDOW, SPARE SENSOR RANG OPEN. RESISTANCE CKED VERIFIED AT WINDOW CONFIRMS SPARE SENSOR HAS FAILED REF AMM 30-41-21 & WDM 30-41-11. 2 C/B OPEN & CLOSED REF AMM 30-41-11 WHCU REINSTALLED, OVERRIDE MODE ACTIVATED TO PRIMARY SENSOR, OPERATIONAL TEST PASS, SEAMC ADVISED.
